# SDR AALA960076

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 590-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN STRINGER 27 LEFT STATION 590 - 600.  REMOVED CORROSION, CUT OUT BAD SECTION OF STRINGER AND INSTALLED STRINGER REPAIR PER SRM 53-10-3 PG 3-43.  (M)
